# SDR SIMA2020032322001

- Difficulty date: March 22, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 39,710 hours, 34,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR PROXIMITY STRIP INOP-C/A-REMOVED AND REPLACED FORWARD FLOOR PROXIMITY STRIP IAW AMM 33-50-12. OPS CHECK GOOD.
